

FLORIDA FIRE EQUIPMENT DEALERS ASSOCIATION

FFEDA 3rd Quarter 2024 Educational Seminar

August 17, 2024 - Courtyard Naples 3250 Tamiami Trail N, Naples, FL 34103 Saturday 8:00 p.m. - 5:00 p.m. EST SPACE LIMITED TO FIRST 50 REGISTRANTS

Schedule of Events

7:30 a.m. – 8:00 a.m. Registration and Continental Breakfast

8:00 a.m. – 9:00 a.m. Workplace Safety Seminar

This 1-hour workplace safety seminar will provide a review of how safety programs, training programs and other business safety processes can ensure that safety of their employees and customers. Topics include office safety, employee safety, office setup, vehicle safety, safety training, how to set up safety program, etc. It will also cover things commonly overlooked in Workplace Safety programs including compliance, culture, engagement, employee involvement, and benefits of training.

9:00 a.m. – 10:00 a.m. Business Practices Seminar – Soft Skills You Need in the Workplace presented by Wil Colby, FED Learning Center

This 1-hour workplace safety seminar will cover the 10 soft skills you need to be successful in the workplace. Soft skills are those skills which allow us to effectively work with others. Taking the time to build effective soft skills can contribute to a more efficient, more harmonious, and more productive workplace, as well as to your own overall job happiness and satisfaction.

10:00 a.m. – 12:00 p.m. NFPA Standards Extinguisher Installation, Inspection & Maintenance presented by Jeff Hootman, FED Learning Center

This 2-hour technical seminar will review NFPA standards specifically for extinguisher installation, inspection and maintenance. Topics include the types of special applications and requirements of Portable Fire Extinguishers, as well as gaining an understanding of the role a technician plays.

12:00 p.m. – 1:00 p.m. Lunch provided onsite

1:00 p.m. – 3:00 p.m. NFPA Standards Occupancy Hazards, Selecting & Calculating presented by by Jeff Hootman, FED Learning Center

This 2-hour technical seminar includes topics of discussion on NFPA standards, occupancy hazards, travel distance for different classes of fire, Obsolete Fire Extinguishers, Occupancy Hazards/Special Class B Hazards and Areas Containing Oxidizers.

3:00 p.m. – 4:00 p.m. Extinguisher Foundational Basics presented by by Jeff Hootman, FED Learning Center

This 1-hour technical seminar includes an important review of the core foundational basics for servicing and installing fire extinguishers. It will also include information about the types of special applications and requirements of Portable Fire Extinguishers and allow attendees to gain a better understanding of the role a technician plays.

4:00 p.m. – 5:00 p.m. Business Practices – State of the Fire Protection Industry presented by FFEDA Board of Directors

The 1-hour technical seminar will focus on the current state of the industry in the fire protection industry and will report on issues that are currently affecting the Florida fire protection industry and on the current Legislative Session and outcomes that will affect the fire protection industry.

8 total hours of state approved technical hours of continuing education

FFEDA - PHONE: (850) 224-0711 FAX: (850) 222-3019 EMAIL: FFEDA@EXECUTIVEOFFICE.ORG



FLORIDA FIRE EQUIPMENT DEALERS ASSOCIATION

325 John Knox Rd #L103, Tallahassee, FL 32303 • Phone: (850) 224-0711 Fax: (850) 222-3019 • Email: ffeda@executiveoffice.org • Website: www.ffeda.org

FFEDA 3rd Quarter 2024 Educational Seminar Registration Form

Select which Seminar you will attend:

AUGUST 17, 2024 – Saturday	8:00am - 5:00pm
Courtyard Naples in Naples, FL	

Please list the registrant's names below. Please print legibly as this information will be used to print attendance certificates.

Name of Registrant(s) & Student ID:

	Name of Regist		Ctuda	nt ID	
1	Name of Regist	rant	Slude	חנוט	
1					
2					
*** (Pl	ease make copie	s of registration f	orm for add	tional registrants.)	
Comp	any:				
Addre	ss:				
City:				State :	Zip Code :
Phone	:			Fax :	
Email:					
Email	to send certificate	, if different :			
Fees:	Includes breakfas	t, lunch, and educa	ational semin	ars with up to 8 hours of	continuing education per day.
🗆 FFE	DA Members - \$1	l65.00 per registra	ant	□ Non-Members - \$	265.00 per registrant
semina period. If the a	ar. The full registration Refund requests r attendee is a no-sh	on fee, less a \$30 sei must be received 10	rvice fee, will k) days prior to to the course	be refunded <u>after</u> the semir the start of the seminar	ting at least 10 days prior to the nar if it is received within this time or no refund will be processed. given. Registration transfers to
Paym	ent:				
		for total registratior	n fees (made	payable to FFEDA)	
	Credit Card				
Card N	lumber:			Expiration Date [.]	C\/\/#·
Name	on Card:		Sig	nature of Card Holder:	CVV#:
enclose	ed registration form nts should be mailed	and fax to the FFED, d to: FFEDA, 325 Jol	A Öffice at <u>(85</u> hn Knox Rd #l	0) 222-3019 or email to <u>ffe</u> 103, Tallahassee, FL 3230	o the seminar. Complete the <u>eda@executiveoffice.org</u> Check 03. org with any guestions.